# SDR AALA202305164418

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,677 hours, 27,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3622
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 64,561 hours, 28,283 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT MIDDLE EMERGENCY POWER SUPPLY UNIT FOR OVERWING EMERGENCY LIGHTS FAILS SYSTEM TEST. REMOVED AND REPLACED LEFT MIDDLE EMERGENCY POWER SUPPLY UNIT.
